| Catalog Number |
8065990941 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that surgeon was unable to lift the flap resulted in thin flap in unknown eye of the patient during refractive surgery.The treatment was paused but after few days secondary surgery was performed and the patient has fully recovered.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record (dhr) traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history review showed no abnormalities that could have contributed to this event.The device was successfully verified prior the day of event.Most recent onsite visit from field service engineer performed and signed service installation record.System meets specification as per service installation record.No on-site visit by a field service engineer was identified in relation to the reported issue.The review of logfile for the day of treatment shows all laser system functions were within specifications.The treatment of the patient's left eye was finished successfully without any technical issue.The thickness of the flap was thinner than the recommended flap thickness.No technical root cause could be identified during logfile review.The system was working within specification.No part is expected to be returned to manufacturer for evaluation.No device related issues were identified based on the provided data.The investigation showed patient and/or handling related factors, that may contribute to an outcome similar to the reported event.Therefore, the case is coded as "inconclusive - other".The manufacturer internal reference number is: (b)(4).